As opposed to illegal or prescription drugs, you don’t exactly expect a lot of studies for overdose from FDA approved generic medications because the latter is intended to be low-dose on the body and with little impact. However, if a patient, for whatever reason, takes multiple medications in a short period or mixes a variety of them, it can result in a drug overdose.
If a patient isn’t careful about their prescriptions, they can overdose on over-the-counter products in Lexington, North Carolina. As a result, they may experience critical symptoms. The high dosage can also hurt their vital organs that can eventually lead to serious health problems.
According to a pharmaceutical wholesaler in North Carolina, many people have called the emergency hotlines when they or someone they know start experiencing symptoms, such as breathing problems, excess vomiting, or high blood pressure. Doctors eventually find out that these symptoms are a result of a drug overdose.
Suicide attempts by drug overdose are a growing healthcare issue in our world today. If you know someone is going through depression due to an illness or tragic life event, you must encourage them to join a support group or see a professional.
Unfortunately, many people have died from a drug overdose, especially those who don’t receive immediate medical attention. If you happen to suspect someone of overdose, take action, and contact emergency medical services right away. With your help, Independent Pharmacy Distributor believes that we can save lives.